# SDR K11A2010012472006

- Difficulty date: January 24, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 221298
- Aircraft time: 56,267 hours, 32,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT INCHES OF SKIN CORROSION.
